I'm losing my mind! Someone has got to help me! I have a 14 yr old son who is diagnosed w/ADHD and Bi Polar. He takes Adderall (adderrall) XR 30mg in the am...Depakote 250mg in the am ...and seraqual 100mg in the evening before bed. The problem is that he is stealing girls clothes from school lost and found, friends, family, etc to masturbate with. He says he cannot control it. WHAT AM I SUPPOSE TO DO?!
At his age frequent masturbation is to be expected.
His diagnosis will cause him to find it harder to 'hide' this behaviour. Other people are doing similar things but have the insight to make sure no-one finds out. I remember finding something in my brothers wardrobe when I was a child.
I think he needs it explaining to him that what he does he does in private, and that he cannot 'steal' or take other peoples clothing to use. Is there any particular type of thing he prefers? When does normal behaviour become a fetish is something you need to get some advice on from a psychologist (and I presume your son is seeing one - in which case contact them and talk it through). And even fetishes are common amongst both men and woman.
Having preferances for certain materials or fabrics is common. He just needs to be shown the socially acceptable form of what he is doing.
It is not the thing he is doing that is going to get him into trouble, it is the lack of social appropriatenesss (eg. taking clothes from other people) that is going to cause the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.